Items where Author is "Mahadeva Naika, M. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 16.

Article

Bhargava, S. and Mahadeva Naika, M. S. and Maheshkumar, M. C. (2009) A modular transformation for a generalized theta function with multiple parameters. UKRAINIAN MATHEMATICAL JOURNAL, 61 (8). pp. 1233-1249.

Mahadeva Naika, M. S. and Dharmendra, B. N. and Shivashankara, K. (2008) A continued fraction of order twelve. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 6 (3). pp. 393-404.

Chandrashekara Adiga, and Mahadeva Naika, M. S. and Han, Jung Hun (2007) General modular transformations for theta-functions. Indian J. Math., 49 (2). pp. 239-251.

Mahadeva Naika, M. S. and Shivashankara, K. (2007) Ramanujan's ₁Ψ₁-summation formula and related identities. Int. J. Appl. Math. Stat., 11 (N07). pp. 130-135.

Mahadeva Naika, M. S. and Dharmendra, B. N. and Shivashankara, K. (2006) On some new explicit evaluations of Ramanujan's remarkable product of theta-function. South East Asian J. Math. Math. Sci., 5 (1). pp. 107-119.

Chandrashekara Adiga, and Taekyun, Kim and Mahadeva Naika, M. S. and Madhusudhan, H. S. (2004) On Ramanujan's cubic continued fraction and explicit evaluations of theta-functions. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 35 (9). pp. 1047-1062.

Mahadeva Naika, M. S. and Madhusudhan, H. S. (2004) Ramanujan's theta-function identities involving Lambert series. Adv. Stud. Contemp. Math. (Kyungshang), 8 (1). pp. 3-12.

Chandrashekara Adiga, and Taekyun, Kim and Mahadeva Naika, M. S. (2003) Modular equations in the theory of signature 3 and P-Q identities. Adv. Stud. Contemp. Math. (Kyungshang), 7 (1). pp. 33-40.

Mahadeva Naika, M. S. (2003) P-Q eta-function identities and computation of Ramanujan-Weber class invariants. J. Indian Math. Soc. (N.S.), 70 (1-4). pp. 121-134.

Mahadeva Naika, M. S. and Shivashankara, K. (2003) Some values for the ratios of theta-functions. Math. Student, 72 (1-4). 201-204 (2005).

Bhargava, S. and Chandrashekara Adiga, and Mahadeva Naika, M. S. (2003) A new class of modular equations in Ramanujan's alternative theory of elliptic functions of signature 4 and some new P-Q eta-function identities. Indian J. Math., 45 (1). pp. 23-39.

Bhargava, S. and Chandrashekara Adiga, and Mahadeva Naika, M. S. (2003) A new class of modular equations in Ramanujan's alternative theory of elliptic functions of signature 4 and some new P-Q eta-function identities. Indian J. Math., 45 (1). pp. 23-39.

Chandrashekara Adiga, and Mahadeva Naika, M. S. and Shivashankara, K. (2002) On some P-Q eta-function identities of Ramanujan. Indian J. Math., 44 (3). pp. 253-267.

Madhusudhan, H. S. and Mahadeva Naika, M. S. and Vasuki, K. R. (2001) On some Ramanujan's P-Q identities. Hardy-Ramanujan J., 24. pp. 2-9.

Chandrashekara Adiga, and Vasuki, K. R. and Mahadeva Naika, M. S. (2001) On some new identities involving integrals of theta-functions. Adv. Stud. Contemp. Math. (Pusan), 3 (2). pp. 1-11.

Chandrashekara Adiga, and Vasuki, K. R. and Mahadeva Naika, M. S. (2001) On some new identities involving integrals of theta-functions. Advan. Stud. Contemp. Math.(Kyungshang), 3. pp. 1-11.

This list was generated on Sat Nov 18 02:31:58 2017 IST.